# SDR QXEA2010070100372

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Chafed
- Location: Door Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -THERE IS AN APPROX 6" CHAFED AREA ON THE BOTTOM OF THE MAIN HINGE ARM FOR THE AFT SERVICE DOOR.   REMOVED CHAFE DAMAGE BY BLENDING IAW SRM 51-14-00-02-01.  DIMENSIONS OF BLEND ARE AS FOLLOWS: LENGTH 1.20", WIDTH 0.38" AND DEPTH OF BLEND IS .004".  BLENDED REMAINING CHAFE DAMAGE TO A SMOOTH CONTOUR TO REMOVE DAMAGE AND MAPPED AREA FOR ENGINEERING.  HFEC IAW -8 NDTM PART 6, 51-00-01 AT BLENDED AREA, NO CRACKS NOTED.  COMPLETED THE REPAIR ON THE BOTTOM OF MAIN HINGE ARM REF T/C RD 8/4-52-579 STEPS 3 AND 4.
